| Medical Device Problem Codes |
No Display/Image (1183); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a display (cloudy w/ moisture) issue.It was reported that moisture was located behind the display and behind the ir window.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all of the information on the screen which may result in over or under delivery.
Additional Manufacturer Narrative
Follow-up #1: date of submission 11/02/2017 device evaluation: the device has been returned and evaluated by product analysis on 10/12/2017 with the following findings: during investigation, the pump was powered on and the display was found to be blank with audible tone and vibration.The battery compartment was found to be cracked.A leak test was performed and a leak was identified at the battery compartment crack and display lens.The pump cover was opened and moisture corrosion was found throughout the internal components including the transceiver board, display flex cable/connector, and other components associated with the printed circuit board.The blank display was found to be caused by internal moisture contamination.The original complaint of a cloudy display issue could not be duplicated due to the blank display.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.